`a`
Journal of Modern Dynamics (JMD)
 

On distortion in groups of homeomorphisms
Pages: 609 - 622, Issue 3, July 2011

doi:10.3934/jmd.2011.5.609      Abstract        References        Full text (230.5K)           Related Articles

Światosław R. Gal - Instytut Matematyczny Uniwersytetu Wrocławskiego, pl. Grunwaldzki 2/4, 50-384 Wrocław, Poland (email)
Jarek Kędra - University of Aberdeen, Institute of Mathematics, Fraser Noble Building, Aberdeen AB24 3UE, Scotland (email)

1 V. I. Arnold and B. A. Khesin, "Topological Methods in Hydrodynamics," Applied Mathematical Sciences, 125, Springer-Verlag, New York, 1998.       
2 M. Burger, A. Iozzi and A. Wienhard, Surface group representations with maximal Toledo invariant, Ann. of Math. (2), 172 (2010), 517-566.       
3 D. Calegari, "scl," MSJ Memoirs, 20, Mathematical Society of Japan, Tokyo, 2009.       
4 D. Calegari and M. H. Freedman, Distortion in transformation groups, With an appendix by Yves de Cornulier, Geom. Topol., 10 (2006), 267-293.       
5 J. Franks, Rotation vectors and fixed points of area-preserving surface diffeomorphisms, Trans. Amer. Math. Soc., 348 (1996), 2637-2662.       
6 J. Franks and M. Handel, Distortion elements in group actions on surfaces, Duke Math. J., 131 (2006), 441-468.       
7 Ś. R. Gal and J. Kędra, A cocycle on the group of symplectic diffeomorphisms, Advances in Geometry, 11 (2011), 73-88.       
8 Ś. R. Gal and J. Kędra, A two-cocycle on the group of symplectic diffeomorphisms, Math. Z., to appear, arXiv:1010.0658.
9 J.-M. Gambaudo and É. Ghys, Enlacements asymptotiques, Topology, 36 (1997), 1355-1379.       
10 J.-M. Gambaudo and É. Ghys, Commutators and diffeomorphisms of surfaces, Ergodic Theory Dynam. Systems, 24 (2004), 1591-1617.       
11 É. Ghys, Groups acting on the circle, Enseign. Math. (2), 47 (2001), 329-407.       
12 M. Gromov, Volume and bounded cohomology, Inst. Hautes Études Sci. Publ. Math., 56 (1982), 5-99.       
13 R. S. Ismagilov, M. Losik and P. W. Michor, A 2-cocycle on a symplectomorphism group, Mosc. Math. J., 6 (2006), 307-315, 407.       
14 A. Lubotzky, S. Mozes and M. S. Raghunathan, The word and Riemannian metrics on lattices of semisimple groups, Inst. Hautes Études Sci. Publ. Math. No., 91 (2000), 5-53.       
15 N. Monod, "Continuous Bounded Cohomology of Locally Compact Groups," Lecture Notes in Mathematics, 1758, Springer-Verlag, Berlin, 2001.       
16 L. Polterovich, Growth of maps, distortion in groups and symplectic geometry, Invent. Math., 150 (2002), 655-686.       

Go to top